# SDR USAA051096

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK O/H DUCT ATTACH BRACKET AT STA 767 STR 1.  FABRICATED AND INSTALLED IAW SRM 51-10-02 AND BOEING DWG 69-47869, DEFECT SIZE: 1/4" CRACK AT BRACKET.
